Hail, Lenawee
- When
- June 14, 12:50 PM EST
- Where
- Lenawee County, 2.07 mi NW of Holloway
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.950, -83.950
A thunderstorm dumped around 2 inches in the City of Ann Arbor.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A thunderstorm dumped around 2 inches in the City of Ann Arbor.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 14, 5:02 AM EST, 7 hours 48 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 602 AM EDT SUN JUN 14 2015 .AVIATION... CONDITIONS WILL MAINLY BE MVFR TODAY AS A SYSTEM PULLS A WARM FRONT THROUGH THE AREA THIS MORNING...FOLLOWED BY A COLD FRONT LATER THIS AFTERNOON. CIGS WILL TOUCH IFR AT TIMES AHEAD OF THE WARM FRONT THIS MORNING BUT WILL LIFT TO MVFR IN THE WARM SECTOR. EXPECT SEVERAL ROUNDS OF SHOWERS WITH EMBEDDED THUNDERSTORMS TODAY...WITH THE STRONGEST STORMS OCCURRING ALONG THE COLD FRONT THIS EVENING. TIMING EACH WAVE OF CONVECTION WILL BE TOUGH AT THIS POINT SO WILL COVER THE EARLY STORMS AND TEMPO IN A WINDOW FOR THE COLD FRONT LATER WITH HIGHER CONFIDENCE FOR THAT. CEILINGS WILL LOOK TO FALL AGAIN TONIGHT WITH SOME FOG SETTING UP. WEAKER NOCTURNAL INVERSION WILL LEAD TO LESS CONFIDENCE SO WILL JUST MENTION MVFR AT THIS TIME. FOR DTW...STRATUS HAS STRUGGLED TO SETTLE IN OVERNIGHT AS SE FLOW AHEAD OF THE WARM FRONT HAS BROUGHT IN SOME DRIER AIR. STILL A CHANCE FOR A QUICK DROP RIGHT ALONG THE FRONT THIS MORNING AS IT LIFTS NORTH. SEVERAL OPPORTUNITIES TODAY FOR CONVECTION...FIRST THIS MORNING WITH WAVE TRACKING ALONG THE WARM FRONT FOLLOWED BY THE COLD FRONT LATE THIS AFTERNOON. LINGERING CLOUD COVER INTO THE OVERNIGHT WILL HELP HOLD OFF FOG FOR A WHILE...BUT THERE REMAINS A CHANCE AFTER MIDNIGHT FOR SOME LOW STRATUS AND FOG AGAIN. //DTW THRESHOLD PROBABILITIES... * HIGH IN CEILINGS BELOW 5000 FT THROUGH THIS MORNING...MEDIUM SUNDAY AFTERNOON. * LOW FOR THUNDERSTORMS IMPACTING THE AIRSPACE EARLY THIS AFTERNOON...MEDIUM FOR THE EARLY EVENING. && .PREV DISCUSSION...ISSUED 328 AM EDT SUN JUN 14 2015 SHORT TERM...TODAY AND TONIGHT ONE AGAIN WE WILL DEAL WITH A FRONTAL BOUNDARY...NOW LIFTING NORTH AS A WARM FRONT...DRAPED OVER THE SE CONUS RIDGE WITH A SERIES OF WAVES RIPPLING ALONG THE FRONT THROUGH LOWER MI. A VERY MOIST AIRMASS WITH DEEP LAYER SW FLOW PUMPING IN A CONTINUOUS STREAM OF TROPICAL MOISTURE INTO THE AREA HAS KEPT PWATS AT OR ABOVE 1.5 INCHES FOR A FEW DAYS NOW AND THE SFC DEWPOINTS STEADY IN THE MID 60S WILL GET A BOOST TO AROUND 70 FOR LOCATIONS SOUTH OF THE WARM FRONT. THOUGH THE MOISTURE LADEN AIRMASS LEAVES MUCH TO BE DESIRED WITH RESPECT TO LAPSE RATES...BROAD LIFT WITH THE MID LEVEL WAVES...FRONTAL FORCING OVERHEAD...NOSE OF LL JET OVER SOUTHERN MI...WEAK MID LEVEL JET LET ALOFT...IMPRESSIVELY STRONG THETA E PLUME...AND MUCAPE AVERAGING 1000-1500 J/KG SHOULD LEAD TO WIDESPREAD SHOWER/TSTORM DEVELOPMENT THROUGH THE DAY. SFC BASED CAPE WILL CREEP ACROSS THE STATE LINE INTO THE AREA WITHIN THE WARM SECTOR INCREASING FOR A FEW HOURS BEFORE A TRAILING TROUGH/COLD FRONT WORKS THROUGH SE MI IN THE EARLY EVENING. MODELS HAVE BEEN STRUGGLING WITH STORM COVERAGE/INITIATION TIMES DUE TO THE AMPLE MOISTURE AND BROAD INSTABILITY PRESENT BUT THE FRONTS SHOULD PROVIDE SOME BETTER FOCUS AND TIMING FOR US TODAY. SPC HAS MOST OF THE AREA IN AT LEAST MARGINAL RISK OF SEVERE WEATHER WITH LOCATIONS ALONG AND SOUTH OF THE M59 IN A SLIGHT RISK. AS IS USUALLY THE CASE...THERE ARE POTENTIAL PITFALLS THAT COULD LESSEN OUR CHANCES FOR SEVERE WEATHER. THE BIGGEST WILL BE CONVECTION AND RESULTANT CLOUD COVER THROUGHOUT THE MORNING AND AFTERNOON PREVENTING ATMOSPHERIC RECOVERY FOR INITIATION LATER ALONG THE COLD FRONT. AND WITH A FAIRLY DECENT WAVE TRACKING INTO MID MI THIS AFTERNOON USHERING IN A GOOD SLUG OF THETA E AND CONVECTION...A RAIN COOLED AIRMASS WILL LIKELY IMPACT THE POTENTIAL NORTHWARD PUSH OF THE WARM FRONT. ALL IN ALL...LOOKS LIKES AREAS HIGHLIGHTED BY SLIGHT RISK DO STAND THE BEST CHANCE TO TRY TO DRY OUT FOR A FEW HOURS THIS AFTERNOON WITH THE FRONT TO THEIR NORTH ALLOWING INSTABILITY TO BUILD AS THE COLD FRONT APPROACHES IN THE LATE AFTERNOON/EVENING. UNIDIRECTIONAL SHEAR AROUND 30 KNOTS WILL ALLOW FOR SOME ORGANIZATION WITH STRONGER STORMS. MAIN THREATS WILL BE WIND AND LARGE HAIL...THOUGH STORMS RIDING THE WARM FRONT MAY DEVELOP ROTATION KEEPING THE POTENTIAL OF TORNADOES IN PLAY. AND WITH THE WEALTH OF MOISTURE IN THE COLUMN... HEAVY RAINFALL AND FLASH FLOODING WILL NEED TO BE MONITORED. STORMS WILL PERSIST THROUGH THE DAY BUT THE STRONGEST STORMS LOOK TO OCCUR IN A 17-00Z TIME FRAME SOUTH OF M59. OVERNIGHT...SOME CONVECTION MAY LINGER ACROSS LENAWEE AND MONROE COUNTIES FOR A FEW HOURS IF THE COLD FRONT LAGS BUT THE REST OF THE CWA SHOULD DRY OUT FAIRLY QUICKLY. WILL NEED TO WATCH FOR FOG DEVELOPMENT AS THE NOCTURNAL INVERSION AGAIN TRAPS AMPLE LL MOISTURE. LONG TERM... A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST INTO MONDAY AS ANOTHER WEAK LOW PRESSURE SYSTEM RIPPLES ALONG STALLED FRONTAL BOUNDARY OVER THE AREA. CURRENT FORECAST POSITIONING OF THE FRONT SHOULD LEAD TO A BETTER CHANCE OF CONVECTION OVER THE SOUTHERN HALF OF THE AREA...BUT CHANCES WILL STILL EXIST THROUGH THE REMAINDER OF THE AREA ALONG AND NORTH OF I 69. HIGH PRESSURE BEGINS TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY IN THE WAKE OF THIS SYSTEM WITH THE EFFECTIVE FRONTAL POSITION SHIFTING SOUTHWARD AS THIS OCCURS. THIS SHOULD MINIMIZE RAIN CHANCES...PARTICULARLY OVER THE NORTHERN TWO THIRDS OF THE FORECAST AREA...FROM LATE MONDAY NIGHT INTO EARLY WEDNESDAY. BY THAT TIME...ADDITIONAL SHORTWAVE ENERGY RIDING EASTWARD ALONG THE UPPER LEVEL BAND OF WESTERLIES WILL ALLOW OF A SLIGHT BUCKLING OF THE MAINLY ZONAL UPPER FLOW PATTERN. THIS SHOULD BRING THE FRONTAL BOUNDARY BACK NORTH TOWARDS THE AREA WEDNESDAY WITH RAIN CHANCES INCREASING ONCE AGAIN FROM SOUTH TO NORTH ACROSS THE AREA. BY THE MIDDLE/LATE PART OF NEXT WEEK...THE FORECAST WILL BECOME MORE COMPLICATED AS REMNANTS OF WHATEVER TROPICAL SYSTEM EVOLVES OVER THE WESTERN GULF/MEXICO ARE PULLED NORTH TOWARDS THE AREA AROUND THE WESTERN EDGE OF AN EXTENSIVE UPPER LEVEL HIGH OVER THE SOUTHEAST CONUS AND ATLANTIC OCEAN. MODELS SUGGEST THIS SYSTEM MAY LARGELY BYPASS THE AREA TO THE SOUTH AS THE FLOW REMAINS ZONAL AND THIS SYSTEM TURNS EASTWARD INTO THE OHIO VALLEY ALONG THE WEST TO EAST FRONTAL BOUNDARY NEAR THE MICHIGAN AND OHIO STATE LINE. IF THE PROGRESS OF THIS SYSTEM ENDS UP BEING SLOWER THAN FORECAST...THERE IS SOME POTENTIAL THAT THE NEXT SHORTWAVE TRACKING ACROSS THE NORTHERN TIER OF THE CONUS MAY ALLOW FOR THIS MOISTURE TO BE PULLED FURTHER NORTH INTO THE AREA LATE IN THE FORECAST PERIOD. CONFIDENCE IN THIS WHOLE SCENARIO REMAINS QUITE LOW AT THIS TIME FRAME. AS FOR TEMPERATURES...THE WARM AND HUMID BEGINNING TO THE WEEK WILL EASE INTO THE MIDDLE OF THE WEEK AS THE AFOREMENTIONED HIGH PRESSURE SYSTEM BRINGS DRIER AIR INTO THE REGION. THEREAFTER...A GENERAL INCREASE IN MOISTURE SHOULD BE ANTICIPATED INTO THE END OF THE WEEK WITH TEMPERATURES VERY NEAR AVERAGE FOR THE MIDDLE OF JUNE...WITH HIGHS OSCILLATING BETWEEN THE MID/UPPER 70S AND LOWER 80S AND LOWS COMMONLY IN THE MID 50S TO LOWER 60S. MARINE... A WARM FRONT WILL LIFT INTO THE SOUTHERN GREAT LAKES TODAY AND THEN FLUCTUATE BACK AND FORTH ACROSS SOUTHERN MICHIGAN AND THE NORTHERN OHIO VALLEY OVER THE NEXT FEW DAYS. THIS WILL MOSTLY LIKELY BRING ROUNDS OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THE WEEK WITH THE BETTER CHANCES FOR THUNDERSTORMS SOUTH OF PORT AUSTIN BY MONDAY. THIS INFLUX OF LOW LEVEL MOISTURE OVER LAKE HURON MAY TRIGGER ANOTHER ROUND OF DENSE FOG OVER THE COLD WATERS OF LAKE HURON. HOWEVER...WITH ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY AT TIMES...THIS DEVELOP SHOULD REMAIN SOMEWHAT MUTED. WILL MAINTAIN THE MENTION OF FOG...BUT FORGO ANY HEADLINE AT THIS TIME. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MICHIGAN WATERS OF LAKE ERIE...NONE. && AVIATION.....DRK SHORT TERM...DRK LONG TERM....DG MARINE.......DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 945 AM EDT SUN JUN 14 2015 MIZ060>063-068>070-075-076-082-083-151345- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 945 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM PULLS A COLD FRONT THROUGH THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. STORMS WILL ALSO BE CAPABLE OF INTENSE RAINFALL...WHICH COULD LEAD TO LOCALIZED FLOODING AS SOILS REMAIN SATURATED FROM EARLIER RAINFALL. THE BEST WINDOW FOR STRONGER THUNDERSTORMS WILL BE FROM NOON TO 800 PM. THUNDERSTORMS WILL TRACK WEST TO EAST AT AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY...WEDNESDAY AND THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. MIZ047>049-053>055-151345- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 945 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. WHILE THE THREAT FOR SEVERE WEATHER IS LOW...INTENSE RAINFALL MAY LEAD TO LOCALIZED FLOODING...ESPECIALLY AS SOILS REMAIN SATURATED FROM EARLIER RAINFALL. THUNDERSTORMS WILL TRACK FROM WEST TO EAST AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY...WEDNESDAY AND THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-151345- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 945 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR LAKE HURON...WITH THE EXCEPTION OF SAGINAW BAY. PLEASE SEE THE LATEST MARINE WEATHER STATEMENT FOR DETAILS. THERE IS CHANCE OF THUNDERSTORMS TODAY OVER THE CENTRAL GREAT LAKES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR LAKE ST CLAIR AND LAKE ERIE AS A LOW PRESSURE SYSTEM PULLS A COLD FRONT THROUGH THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 50 KNOTS. STORM MOTION WILL BE TO THE EAST AT 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY...WEDNESDAY AND THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). HLO
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1108 AM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NE CORUNNA 43.00N 84.09W
06/14/2015 M0.75 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0600 AM HEAVY RAIN 1 WNW WOODHAVEN 42.14N 83.25W
06/14/2015 M0.29 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 4 N BURTON 43.05N 83.62W
06/14/2015 M0.21 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 4 E WHITE LAKE 42.65N 83.43W
06/14/2015 M0.52 INCH OAKLAND MI OFFICIAL NWS OBS
12 HOUR TOTAL AT NWS WHITE LAKE
0700 AM HEAVY RAIN WATERFORD 42.66N 83.39W
06/14/2015 M0.36 INCH OAKLAND MI ASOS
12 HOUR TOTAL AT PONTIAC AIRPORT
0700 AM HEAVY RAIN FLINT 43.02N 83.69W
06/14/2015 M0.53 INCH GENESEE MI ASOS
12 HOUR TOTAL AT BISHOP AIRPORT
0700 AM HEAVY RAIN 1 NE CANTON 42.32N 83.47W
06/14/2015 M0.16 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE BELLEVILLE 42.19N 83.43W
06/14/2015 M0.29 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE DAVISBURG 42.75N 83.52W
06/14/2015 M0.95 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 1 NW CANTON 42.32N 83.50W
06/14/2015 M0.31 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 SE WEST BLOOMFIELD 42.54N 83.34W
06/14/2015 M0.39 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 5 W PLYMOUTH 42.37N 83.57W
06/14/2015 M0.29 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 5 NE ADRIAN 41.95N 83.97W
06/14/2015 M0.19 INCH LENAWEE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 SE ANN ARBOR 42.24N 83.69W
06/14/2015 M0.30 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN SW CLIO 43.18N 83.74W
06/14/2015 M1.34 INCH GENESEE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN TECUMSEH 42.01N 83.94W
06/14/2015 M0.15 INCH LENAWEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 1 N FARMINGTON HILLS 42.50N 83.38W
06/14/2015 M0.24 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN LINDEN 42.82N 83.78W
06/14/2015 M0.47 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 2 S TROY 42.55N 83.14W
06/14/2015 M0.18 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN VASSAR 43.37N 83.58W
06/14/2015 M0.22 INCH TUSCOLA MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
06/14/2015 M0.57 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN ROMULUS 42.22N 83.37W
06/14/2015 M0.23 INCH WAYNE MI ASOS
12 HOUR TOTAL AT DETROIT METRO AIRPORT
0700 AM HEAVY RAIN DETROIT 42.38N 83.11W
06/14/2015 M0.29 INCH WAYNE MI ASOS
12 HOUR TOTAL AT DETROIT CITY AIRPORT
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
06/14/2015 M0.51 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL AT U OF M
0710 AM HEAVY RAIN 1 NE WIXOM 42.53N 83.52W
06/14/2015 M0.50 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0711 AM HEAVY RAIN 2 WNW TIPTON 42.03N 84.10W
06/14/2015 M0.18 INCH LENAWEE MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
06/14/2015 M0.20 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN CHESANING 43.18N 84.12W
06/14/2015 M0.76 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN SE ANN ARBOR 42.28N 83.73W
06/14/2015 M0.26 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN GOODRICH 42.92N 83.51W
06/14/2015 M0.34 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0743 AM HEAVY RAIN 4 S DETROIT 42.32N 83.11W
06/14/2015 M0.23 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0745 AM HEAVY RAIN 2 NNW LIVONIA 42.42N 83.39W
06/14/2015 M0.18 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0750 AM HEAVY RAIN 2 NW WATERFORD 42.68N 83.42W
06/14/2015 M0.40 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN CARO 43.49N 83.40W
06/14/2015 M0.16 INCH TUSCOLA MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 2 E MERRILL 43.41N 84.30W
06/14/2015 M0.20 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN MILAN 42.09N 83.68W
06/14/2015 M0.32 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW PINCKNEY 42.49N 83.99W
06/14/2015 M0.63 INCH LIVINGSTON MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
06/14/2015 M0.77 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
06/14/2015 M0.19 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 5 E PINCKNEY 42.45N 83.85W
06/14/2015 M0.88 INCH LIVINGSTON MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 4 SSE FENTON 42.75N 83.68W
06/14/2015 M1.05 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 2 WNW ANN ARBOR 42.29N 83.77W
06/14/2015 M0.50 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 2 SE DEXTER 42.31N 83.85W
06/14/2015 M0.31 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 6 W PLYMOUTH 42.37N 83.58W
06/14/2015 M0.25 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 4 NE DEARBORN 42.35N 83.16W
06/14/2015 M0.24 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 1 WSW ORCHARD LAKE 42.58N 83.40W
06/14/2015 M0.64 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 6 WNW DURAND 42.95N 84.10W
06/14/2015 M1.34 INCH SHIAWASSEE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 3 NNE SOUTHFIELD 42.52N 83.24W
06/14/2015 M0.17 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN NW SOUTH LYON 42.46N 83.65W
06/14/2015 M0.50 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 1 ESE DAVISBURG 42.75N 83.52W
06/14/2015 M0.81 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW SAGINAW 43.45N 83.99W
06/14/2015 M0.22 INCH SAGINAW MI COCORAHS
12 HOUR TOTAL
0813 AM HEAVY RAIN 4 NNW RICHMOND 42.86N 82.78W
06/14/2015 M0.28 INCH MACOMB MI CO-OP OBSERVER
12 HOUR TOTAL
0820 AM HEAVY RAIN 4 NW FARMINGTON HILLS 42.53N 83.43W
06/14/2015 M0.69 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0830 AM HEAVY RAIN LAPEER 43.05N 83.32W
06/14/2015 M0.15 INCH LAPEER MI CO-OP OBSERVER
12 HOUR TOTAL
0830 AM HEAVY RAIN 1 N WHITMORE LAKE 42.44N 83.75W
06/14/2015 M0.50 INCH LIVINGSTON MI CO-OP OBSERVER
12 HOUR TOTAL
0830 AM HEAVY RAIN 3 SE LEONARD 42.84N 83.10W
06/14/2015 M0.90 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0846 AM HEAVY RAIN E WHITE LAKE 42.65N 83.50W
06/14/2015 M0.66 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0900 AM HEAVY RAIN 2 S ORTONVILLE 42.82N 83.44W
06/14/2015 M1.49 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0900 AM HEAVY RAIN 3 N WHITE LAKE 42.70N 83.50W
06/14/2015 M0.65 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0930 AM HEAVY RAIN CHELSEA 42.31N 84.02W
06/14/2015 M0.53 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL
1003 AM HEAVY RAIN 4 W OXFORD 42.82N 83.33W
06/14/2015 M1.15 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR TOTAL
1023 AM HEAVY RAIN HELL 42.43N 83.99W
06/14/2015 M0.85 INCH LIVINGSTON MI CO-OP OBSERVER
12 HOUR TOTAL
1025 AM HEAVY RAIN PORT AUSTIN 44.04N 83.00W
06/14/2015 M0.20 INCH HURON MI CO-OP OBSERVER
12 HOUR TOTAL
1030 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
06/14/2015 M0.90 INCH LAPEER MI CO-OP OBSERVER
12 HOUR TOTAL
&&
RKULIKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1201 PM EDT SUN JUN 14 2015
MIZ068-069-075-141700-
LIVINGSTON-WASHTENAW-OAKLAND-
1201 PM EDT SUN JUN 14 2015
...A LINE OF THUNDERSTORMS WILL AFFECT LIVINGSTON...NORTHERN
WASHTENAW AND SOUTHWESTERN OAKLAND COUNTIES...
AT 1200 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM LESLIE TO NEAR DEXTER...AND MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
NOVI...HARTLAND...HOWELL...BRIGHTON...MILFORD...FOWLERVILLE...
PINCKNEY...HAMBURG...SOUTH LYON...SALEM...GREGORY...WHITMORE LAKE...
WIXOM...WOLVERINE LAKE...PLAINFIELD...UNADILLA...CHILSON...ISLAND
LAKE STATE RECREATION AREA...PINCKNEY STATE RECREATION AREA AND
COMMERCE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4270 8408 4266 8346 4244 8354 4243 8355
4241 8355 4232 8358 4234 8384 4238 8413
4266 8415
TIME...MOT...LOC 1600Z 245DEG 25KT 4244 8443 4238 8388
SCSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 121 PM EDT SUN JUN 14 2015 MIZ075-076-082-083-141900- WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...ANN ARBOR...DETROIT...ADRIAN...MONROE 121 PM EDT SUN JUN 14 2015 ...LOCALLY INTENSE RAINFALL THIS AFTERNOON... SHOWERS AND SCATTERED THUNDERSTORMS WILL IMPACT THE AREA OVER THE NEXT TWO TO FOUR HOUR. THE THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL. THIS WILL GREATLY REDUCE VISIBILITIES AND LEAD TO RAPID PONDING OF WATER ON THE ROADS. MOTORISTS TRAVELING THROUGH THE AREA THIS AFTERNOON SHOULD BE ALERT TO RAPID FLUCTUATIONS IN VISIBILITIES DUE TO INTENSE RAINFALL. SC
The Detroit radar (KDTX), 92 km away, was scanning. The volume nearest the first event began at 17:51 UTC.
1 hail, 1 flash flood. Local standard time, as filed.
Multiple reports of flooded and impassable roads.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2015Every state in 2015This day in weather historyWarnings in Michigan, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587115, 591529.